See Alike in...

Alike App

Browser

Snapp

601d

Albuterol users, how do you deal with the side/after effects from using it?

Top reply
    • Bakon

      448d

      I just deal with it but I am much less shakey if I was having a worse stack vs a minor one. Rest and water also helps me

    • Bakon

      448d

      I just deal with it but I am much less shakey if I was having a worse stack vs a minor one. Rest and water also helps me

    • lizzythelizard

      450d

      I don't like it but I much rather be a bit shaky then having a hard time breathing

    • Collectori

      494d

      Explore different inhalers. The first one wrecked me but I love the second one I tried

    • Niinya

      495d

      I get pretty jittery and palpitations. I switched over to levalbuterol and it made my symptoms much tolerable :)

    • Bellea606

      516d

      I try to do things to keep my mind busy. The jitters are the worst for me. I can't sit still so I usually do something to occupy my mind until they go away

    • Starrs_world

      516d

      It's hard, but usually, I sit down and just take deep breaths. I'm typically really shaky. Sometimes I just have to go take a nap.

    • yumzy199725

      531d

      I try not to use mine unless I have to I notice that I get palpitations and too shaky. Sorry i honestly have no clue how to deal with side effects.

    • Horse_Lover420

      545d

      Xopenex is amazing. Best nebulizer solution and inhaler for emergency use. I have not felt any of the racing heart or shaky body. My entire body trembles excessively with regular Albuterol. 100% Recommend Levalbuterol.

    • Katie.4498

      576d

      I use a fidget. And if I try to keep busy it tends to help.

    • Prednisonepete

      599d

      I’m not on it for that reason. You might ask about xpoenx. Although I think it’s called levalbuterol. The jitters are usually a lot less.

    • inloveapples

      599d

      definitely hydration, majority of it being water. and rest, even if it’s just for a few minutes! pain relief can help if you develop a headache soon after and rinsing your mouth afterwards as well although that can’t always be the case especially if you’re out and about

    • Echolonius

      599d

      yeah definitely water and a few minutes of rest. when i first got on the medication, i had a bad headache when i used it. just stay hydrated

    • emilym819

      601d

      Have you tried using a different type of inhaler? One that’s not albuterol? I get really bad shaking and increased hr but it doesn’t bother me all that much but if it is for you, talk to your dr abt other forms of asthma treatment

    • Noiz

      601d

      I don't have the chance to deal with it all I know is I try bot to use if I don't have to bc it makes me feel like my heart is gonna explode

    • Riverwater

      601d

      Usually I just lie down for a few minutes to rest

    • Struggle_bus

      601d

      I always have a little snack and make sure I'm drinking more water than any other liquid. It helps me.

    • Prednisonepete

      601d

      The jittery side effects?

      • Snapp

        601d

        @Prednisonepete yeah

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion